The Asymptotic Behavior of the Mean Sojourn Time for a Random Walk Above a Receding Curvilinear Boundary

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

We study the asymptotic behavior of the mean sojourn time for a random walk above a receding curved boundary in the case where the jump distribution satisfies the Cramèr condition.

Original languageEnglish
Pages (from-to)511-520
Number of pages10
JournalJournal of Mathematical Sciences (United States)
Volume237
Issue number4
DOIs
Publication statusPublished - 14 Mar 2019

Fingerprint Dive into the research topics of 'The Asymptotic Behavior of the Mean Sojourn Time for a Random Walk Above a Receding Curvilinear Boundary'. Together they form a unique fingerprint.

  • Cite this